# SDR 99FDEA00250

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Condition: Damaged
- Location: Left
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B ELEVATOR WITH DAMAGE, O/B END BROKEN OFF.  ALSO, LT HORIZONTAL STAB RIB CRACKED.  *S/D*  REPLACED LT AND RT O/B ELEVATOR PER 27-30-30-4.
